MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; KNEE FEMORAL COMPONENT
Model Number 02.12.0002R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 february 2023: lot: 2000481: (b)(4) items manufactured and released on 28-apr-2020.Expiration date: 2025-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.Other device involved: gmk-sphere 02.07.1202r tibial tray fixed cemented # 2 r (k090988) lot: 2004704: (b)(4) items manufactured and released on 28-apr-2020.Expiration date: 2025-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for femoral and tibial implant loosening.At about 2 years from primary all devices revised.

Brand Name
GMK-SPHERE 02.12.0002R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16435551
Report Number3005180920-2023-00106
Device Sequence Number7447912
Product Code JWH
UDI-Device Identifier07630030825804
UDI-Public07630030825804
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2025
Device Model Number02.12.0002R
Device Catalogue Number02.12.0002R
Device Lot Number2000481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight67 KG